# SDR CA190618012

- Difficulty date: June 13, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 7,953 hours
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C160DTM
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Failed
- Location: Rt Wing Te Flap
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) C XXXX FLAP RETRACTION INCIDENT REPORT 14 JUNE 2019 OCCURRENCE DATE: 12 JUNE 2019 CALLED TO EXAMINE AIRCRAFT AS PARKED ON TAXIWAY IN FRONT OF HANGAR FOLLOWING AN INCIDENT WHERE THE FLAPS FAILED TO RETRACT IN THE GO-AROUND DURING CIRCUITS. FOUND RIGHT HAND FLAP SEVERELY DAMAGED IN A PARTIALLY RETRACTED POSITION, APPROXIMATELY 20 DEGREES EXTENSION. OUTBOARD END OF RIGHT HAND FLAP WAS RUBBING AGAINST THE INBOARD END OF THE RIGHT HAND AILERON LIMITING TRAVEL OF THE AILERON. VERY MINOR DAMAGE TO THE INBOARD END OF THE AILERON WHERE IT WAS IN CONTACT WITH THE FLAP. RIGHT HAND FLAP WAS TIGHTLY JAMMED IN THE TRACKS. AFTER PRELIMINARY INVESTIGATIONS, CIRCUIT BREAKER WAS FOUND TRIPPED. CIRCUIT BREAKER RESET AND FLAP RUN DOWN TO EXTEND. FLAP WAS REMOVED FROM AIRCRAFT AND WAS DETERMINED TO BE BEYOND ECONOMICAL REPAIR (DESTROYED). (TC# 20190618012)
